Recursive approximation of the high dimensional max function
Birbil, Ş. İlker and Fang, Shu-Cherng and Frenk, J.B.G. and Zhang, S. (2005) Recursive approximation of the high dimensional max function. Operations Research Letters, 33 (5). pp. 450-458. ISSN 0167-6377
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1016/j.orl.2004.11.004
An alternative smoothing method for the high dimensional max function has been studied. The proposed method is a recursive extension of the two dimensional smoothing functions. In order to analyze the proposed method, a theoretical framework related to smoothing methods has been discussed. Moreover, we support our discussion by considering some application areas. This is followed by a comparison with an alternative well-known smoothing method.
Available Versions of this Item
Repository Staff Only: item control page